# SDR AALA20151007019

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W210025
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 SLAT FOUND DELAMINATED.  LT WING NR 7 SLAT REPAIRED IAW SRM 57-43-02.  SLAT REINSTALLED & AMM OPERATIONAL TEST ACCOMPLISHED IAW AMM 27-81-00, 27-81-10.
